International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 11, Pages 1665-1673

A topological isomorphism invariant for certain AF algebras

Ryan J. Zerr

Department of Mathematics, College of Arts and Sciences, University of North Dakota, Grand Forks 58202-8376, ND, USA

Received 21 September 2004; Revised 16 May 2005

Copyright © 2005 Ryan J. Zerr. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


For certain AF algebras, a topological space is described which provides an isomorphism invariant for the algebras in this class. These AF algebras can be described in graphical terms by virtue of the existence of a certain type of Bratteli diagram, and the order-preserving automorphisms of the corresponding AF algebra's dimension group are then studied by utilizing this graph. This will also provide information about the automorphism groups of the corresponding AF algebras.